Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
aussieguy

accutane and infection

Recommended Posts

I am on accutane and have developed two red circular patches both sides of my cheeks they are different from the redness and red marks I have from the accutane.

Went to my doc and he prescribed eryacne gel to rub on those two red patches twice a day. eryacne gel which is erythromycin. and to keep moisturising the rest.

I thought eryacne was only prescribed for actual acne and I dont actually have any acne so has anyone else used this for infections and not actual acne

any information would be appreciated

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×